Rule-based dependency models for security protocol analysis

Chen, Qingfeng, Zhang, Shichao and Chen, Yi-Ping Phoebe 2008, Rule-based dependency models for security protocol analysis, Integrated computer-aided engineering, vol. 15, no. 4, pp. 369-380.

Attached Files
Name Description MIMEType Size Downloads

Title Rule-based dependency models for security protocol analysis
Author(s) Chen, Qingfeng
Zhang, Shichao
Chen, Yi-Ping Phoebe
Journal name Integrated computer-aided engineering
Volume number 15
Issue number 4
Start page 369
End page 380
Publisher IOS
Place of publication Netherlands
Publication date 2008
ISSN 1069-2509
1875-8835
Keyword(s) security management
false personation
real property
computer security
computer crimes
Summary Security protocol analysis has been discussed for quite some time in the past few years. Although formal methods have been widely used to identify various vulnerabilities, mainly susceptibility to freshness attacks and impersonation, the arisen inconsistent data between principals and collusion attacks held by a group of dishonest principals have been largely ignored. Moreover, the previous methods focus on reasoning about certain security-related properties and detecting known attacks against secure message, whereas there have been insufficient efforts to handle the above hidden but powerful attacks. In this paper, we address these critical issues and prove the efficiency and intuitiveness of rule-based dependency models in defending a protocol against the attacks. This is able to provide a numerical estimation to measure he occurrence of these attacks. It will be useful in enhancing the current protocol analysis.
Language eng
Field of Research 080303 Computer System Security
Socio Economic Objective 890299 Computer Software and Services not elsewhere classified
HERDC Research category C1 Refereed article in a scholarly journal
HERDC collection year 2008
Copyright notice ©2008, IOS Press and the author(s)
Persistent URL http://hdl.handle.net/10536/DRO/DU:30017987

Document type: Journal Article
Collection: School of Engineering and Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 359 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 14 Aug 2009, 13:59:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.